# SDR 08FDEA01681

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FD1066
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PERFORMANCE OF EO 6-5750-7-5000 PT 4 SEVERAL CRACKED HOLES IN INNER FLAP RT, LOWER SIDE, REPAIR PERFORMED BY REPLACEMENT OF RT INNER FLAP IAW AMM 27-50-11 PB400.
